# SDR WX0A2015051872595

- Difficulty date: May 13, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N412NV
- Make and model: Doug MD-88
- Aircraft serial: 49759
- Aircraft time: 50,705 hours, 25,028 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59360461
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF WING TO BODY FAIRING N/P, DISCOVERED CORROSION ON EXTERNAL SKIN AROUND NUMEROUS N/P LOCATIONS.  REPAIRED SKIN AT WING TO BODY FAIRING AREA IAW SRM 53-04 FIG 57.  WORK ACCOMPLISHED ON WO 250305 M301 ITEM 719 WO 1011780 6000-0042.
